# SDR ASAA2016010814680

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,474 hours, 9,064 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS06266
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Part time: 23,761 hours, 7,117 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF HIT TOGA THROTTLES STARTED TO COME UP NR 2,  NR 1 THEN AUTOTHROTTLE DISCONNECTED.  AFTER TAKEOFF WE TRIED TO CONNECT THROTTLES TWICE MORE.  NOT SUCCESSFUL.  LEFT A/T OFF REMAINDER OF FLIGHT.  ACFT GROUNDED.  R & R NR 2 ASM AND OPS TEST GOOD, IAW AMM 22-31-91.
